# SDR GAIA02054ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THAT THE PRESSURE BULKHEAD BS 1183 VERTICAL BEAM LBL 36.9 CRACKED AT WL 245.  ACCOMPLISHED BS 1183 VERTICAL BEAM REPAIR AT LBL 36.9 IAW S/B 727-53-0192.  (M)
